# SDR SWIA2019123147532

- Difficulty date: November 11, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH INBD FLAP VANE CHAFFED INBD END  (C-CHECK) RO 12/27/2019  REMOVED CHAFFED RH INBD FLAP VANE CAP AND INSTALLED NEW RH INBD FLAP VANE CAP REF CRJ 200 SRM AND DWG. SEE CONTINUE CARD FOR DETAILS.
